# SDR IPXA2019051442110

- Difficulty date: May 13, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 85,662 hours, 17,986 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SDR L1 DOOR FWD CABLE BROKEN. ROUTED LOWER FWD CABLE THROUGH DOOR TO CABLE DRUM REF MM 52-11-03. COMPLETED INSTALLATION OF LWR & UPPER CABLES ON LT PAX DOOR IAW MM 52-11-03. ADJUSTED TENSION ON DRIVE CABLES & CHK DOOR ACTUATING MECHANISM PER 52-11-02-830-801. TEST OK. EFF SOURCE REF: IPC 52-11-05-05.
